# SDR AALA20171211006

- Difficulty date: December 8, 2016
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 52,394 hours, 21,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION ON FLOOR SKIN BETWEEN FUSELAGE STATIONS 727J AND 787, RBL2 TO LBL2, IN THE AFT CARGO COMPARTMENT. REPAIRED SKIN PER EA 275529 AND SRM 53-60-01-01-1.
